MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 12/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a pericardial effusion (pe) occurred.During a watchman procedure indicated for a case of gastrointestinal bleeding (gib), a versacross connect for laac kit was selected for use.An intracardiac echocardiography (ice) was used, transseptal puncture was completed.A posterior effusion was noted immediately after transseptal puncture.The watchman flx device was successful deployed.Afterwards the effusion had grown to around 1.8cm and pericardiocentesis was performed.The physician felt he had no explanation for the effusion.It was theorized that in an effort to avoid pacemaker wires, the physician may have nicked something with the rf wire or with ice catheter, or the transeptal was more inferior.The patient was doing well in the hospital and expected to be discharged couple of days later.The device is not expected to be returned for analysis (disposed).No pe was noted prior to the procedure.The patient was not under warfarin nor antiplatelet drugs at the time.In the physician's opinion, the device/procedure did not contribute to the patient complication.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Due to additional information received, this supplemental report is being filed for the update fields: describe event or problem (b5) in section b - adverse event/product prob; model number, lot number, catalog number, expiration date, unique identifier (udi) # (d4), in section d - suspect medical device; mfr site facility name, mfr site address 1, mfr site city, mfr site state, mfr site zip/post code and mfr site country (g1), in section g - all manufacturers.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported a pericardial effusion (pe) occurred.During a watchman procedure indicated for a case of gastrointestinal bleeding (gib), a versacross connect for laac kit was selected for use.An intracardiac echocardiography (ice) was used, transseptal puncture was completed.A posterior effusion was noted immediately after transseptal puncture.The watchman flx device was successful deployed.Afterwards the effusion had grown to around 1.8cm and pericardiocentesis was performed.The physician felt he had no explanation for the effusion.It was theorized that in an effort to avoid pacemaker wires, the physician may have nicked something with the rf wire or with ice catheter, or the transeptal was more inferior.The patient was doing well in the hospital and expected to be discharged couple of days later.The device is not expected to be returned for analysis (disposed).No pe was noted prior to the procedure.The patient was not under warfarin nor antiplatelet drugs at the time.In the physician's opinion, the device/procedure did not contribute to the patient complication.It was further confirmed that the versacross device did not malfunction or seemed to contribute to patient complication.Activated clotting time (act) was 258.The patient remained hemodynamically stable during procedure.The patient has been discharged.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key20988588
Report Number2124215-2024-81001
Device Sequence Number8600355
Product Code DXF
UDI-Device Identifier00685447018346
UDI-Public00685447018346
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0003
Device Catalogue NumberVXAK0003
Device Lot Number0034545978
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date12/20/2024
Supplement Report FDA Received Date02/11/2025
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient RaceWhite